Anonymous
Anonymous asked in HealthMen's Health · 1 month ago

If I took a steroid, would that make my penis bigger?

Would that also help me stop masturbating?

15 Answers

Relevance
  • 3 weeks ago

    Not if you're already older than 17. You'd have to take steroids while your penis was growing. Once it stopped, it won't be any longer. And, steroids won't help you stop masturbating; on the contrary, you'll have bigger libido, you'll want to masturbate more.

    P.S.: exogenous steroids don't "shrink" your penis, but they may cause impotence and infertility when you stop taking them. It happens because they inhibit GnRH, FSH/LH, so your testicles will not produce endogenous testosterone anymore. 

  • Anonymous
    4 weeks ago

    Wasn't there this stigma that taking steroids would shrink a male's tool of love?

  • 4 weeks ago

    nah both your balls and penis will go small and be hornier

  • Anonymous
    1 month ago

    no it wont make it big, it may shrink it

    steroids have dangerous side effects

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Fred
    Lv 7
    1 month ago

    Apparently steroid use actually has the opposite effect as it may make you hornier and want to masturbate more and it can actually decrease penis size.  It can also cause major anger management problems and people on steroids have become delusional and actually murdered people because of taking the steroids.

      Be happy with what you have and don't worry about the amount of masturbation as it is healthy and shows you are sexually healthy.

  • 1 month ago

    As there are no muscles (which is what steroids increase) in that part of the body. 

  • kelvin
    Lv 7
    1 month ago

    no it would do the opposite and make it smaller

  • Anonymous
    1 month ago

    No. To the contrary, taking steroids over time causes shrinking of male genitalia, especially testicles. Steroids won't help you stop masturbating, not that that's something you should necessarily try to stop. Taking steroids generally causes a spike in sex drive when beginning to take them and just after dosing, but once taking them regularly, a man will see sex drive wane between doses as a man's body reads the steroids as testosterone and starts producing less testosterone on its own, making a man increasingly dependent on the steroids, which, because they are delivered in doses instead of at a constant rate like how a man's body naturally produces testosterone, results in spiking sex drive and aggression, including what's called "roid rage" just after taking them but then, as the steroids work their way out of one's system before the next dose, results in dramatically decreased sex drive and accompanying depression, including often suicidality. 

  • 1 month ago

    It would make you like Donald Trump.

  • Anonymous
    1 month ago

    No. A compliant girlfriend will solve both issues.

Still have questions? Get answers by asking now.